About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 406727, 5 pages
http://dx.doi.org/10.1155/2013/406727
Research Article

Positive Fixed Points for Semipositone Operators in Ordered Banach Spaces and Applications

School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China

Received 23 January 2013; Accepted 7 April 2013

Academic Editor: Kunquan Lan

Copyright © 2013 Zengqin Zhao and Xinsheng Du. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. J. B. Potter, “Applications of Hilbert's projective metric to certain classes of non-homogeneous operators,” The Quarterly Journal of Mathematics. Oxford. Second Series, vol. 28, no. 109, pp. 93–99, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. Zhai and C. Guo, “On α-convex operators,” Journal of Mathematical Analysis and Applications, vol. 316, no. 2, pp. 556–565, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Z. Zhao and X. Du, “Fixed points of generalized e-concave (generalized e-convex) operators and their applications,” Journal of Mathematical Analysis and Applications, vol. 334, no. 2, pp. 1426–1438, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. R. L. Webb, “Remarks on u0-positive operators,” Journal of Fixed Point Theory and Applications, vol. 5, no. 1, pp. 37–45, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Z. Zhao, “Multiple fixed points of a sum operator and applications,” Journal of Mathematical Analysis and Applications, vol. 360, no. 1, pp. 1–6, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. Zhao and X. Chen, “Fixed points of decreasing operators in ordered Banach spaces and applications to nonlinear second order elliptic equations,” Computers & Mathematics with Applications, vol. 58, no. 6, pp. 1223–1229, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C.-B. Zhai and X.-M. Cao, “Fixed point theorems for τ-φ-concave operators and applications,” Computers & Mathematics with Applications, vol. 59, no. 1, pp. 532–538, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Z. Zhao, “Existence and uniqueness of fixed points for some mixed monotone operators,” Nonlinear Analysis. Theory, Methods & Applications, vol. 73, no. 6, pp. 1481–1490, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Zhao, “Fixed points of τ-φ-convex operators and applications,” Applied Mathematics Letters, vol. 23, no. 5, pp. 561–566, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  10. R. P. Agarwal, S. R. Grace, and D. O'Regan, “Existence of positive solutions to semipositone Fredholm integral equations,” Funkcialaj Ekvacioj, vol. 45, no. 2, pp. 223–235, 2002. View at Zentralblatt MATH · View at MathSciNet
  11. K. Q. Lan, “Positive solutions of semi-positone Hammerstein integral equations and applications,” Communications on Pure and Applied Analysis, vol. 6, no. 2, pp. 441–451, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. K. Q. Lan, “Eigenvalues of semi-positone Hammerstein integral equations and applications to boundary value problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 12, pp. 5979–5993, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. R. Graef and L. Kong, “Positive solutions for third order semipositone boundary value problems,” Applied Mathematics Letters, vol. 22, no. 8, pp. 1154–1160, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. R. L. Webb and G. Infante, “Semi-positone nonlocal boundary value problems of arbitrary order,” Communications on Pure and Applied Analysis, vol. 9, no. 2, pp. 563–581, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. Dogan, J. R. Graef, and L. Kong, “Higher order semipositone multi-point boundary value problems on time scales,” Computers & Mathematics with Applications, vol. 60, no. 1, pp. 23–35, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. D. R. Anderson and C. Zhai, “Positive solutions to semi-positone second-order three-point problems on time scales,” Applied Mathematics and Computation, vol. 215, no. 10, pp. 3713–3720, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. X. Xian, D. O'Regan, and C. Yanfang, “Structure of positive solution sets of semi-positone singular boundary value problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 7-8, pp. 3535–3550, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5 of Notes and Reports in Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1988. View at MathSciNet
  19. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985. View at MathSciNet